LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Sweating, shivering, aching, crying, when does it end?

 - UBBFriend: Email this page to someone!    
Author Topic: Sweating, shivering, aching, crying, when does it end?
SashaC
LymeNet Contributor
Member # 18968

Icon 5 posted      Profile for SashaC     Send New Private Message       Edit/Delete Post   Reply With Quote 
How long does it take before these symptoms actually start to ease?

I started taking biaxin about the end of January and felt awful for a week.

Then I added tindamax and malarone, I think about last week? I can't remember when I started taking them. In fact, I can't remember anything!

I feel worse and worse every day. I'm taking exactly half the dose of each of the three meds, and I can't imagine going any higher.

I'm freezing cold, shivering and cold sweating one minute, then I'm burning up and drenched with sweat the next. I have taken off my fuzzy robe and put it back on at least 30 times today.

There is not one part of my body that doesn't ache. I'm stumbling around like I'm drunk, spontaneously crying, my hands and feet are on fire, I can't drive anywhere because I keep getting lost in an area I've lived in for years. My head feels like it's going to explode. Even my toes hurt.

I vomit up my last dose of medicine every night after I take it.

Is this EVER going to end? From what I understand, I'm supposed to work up to the full dose of these all meds and stay there until I "plateau." When I plateau, does that mean I'm better, or that my present meds aren't helping anymore?

What then? Do I switch medications and start this awful cycle all over again?

Please tell me, is there an end in sight to this torture? [confused]

Posts: 151 | From SW US | Registered: Feb 2009  |  IP: Logged | Report this post to a Moderator
BoxerMom
Frequent Contributor (1K+ posts)
Member # 25251

Icon 1 posted      Profile for BoxerMom     Send New Private Message       Edit/Delete Post   Reply With Quote 
It sounds like you are herxing big-time. As long as you are herxing, you don't need to increase your dosages. I was on pediatric dosages for my entire first year of treatment.

If low doses bring this reaction, you are heavily infected. That's why you're so sick. You are also hitting lots of infections with your abx combination.

Please call your doc to make sure s/he wants you to herx at this level. My doc would have you back off at this point. Maybe take out one antibiotic? Over-herxing causes severe inflammation, which can be problematic in itself.

Do you normally herx this much?

Do you have any abx allergies/sensitivities? Have you taken these before?

This sounds like Babesia to me, especially with the alternating chills and fever. Malarone hits that. Have you treated for Babs before?

The crying can also be from the Babs. I was SO depressed during Babesia treatment.

Are you eating? You shouldn't be vomiting. Babesia can make you nauseous. I had no appetite with Babs. Had to make myself eat.

Are you detoxing? Binders? Baths?

When you plateau, it's time for a med change. But I don't think you are anywhere near that.

Please call your doc. You don't have to suffer like this.

--------------------
 - Must...find...BRAIN!!!

Posts: 2867 | From Pacific NW | Registered: Apr 2010  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
quote:
Originally posted by BoxerMom:
[QB] It sounds like you are herxing big-time. As long as you are herxing, you don't need to increase your dosages. I was on pediatric dosages for my entire first year of treatment.

If low doses bring this reaction, you are heavily infected. That's why you're so sick. You are also hitting lots of infections with your abx combination.

Please call your doc to make sure s/he wants you to herx at this level. My doc would have you back off at this point. Maybe take out one antibiotic? Over-herxing causes severe inflammation, which can be problematic in itself.

-----------------
When you plateau, it's time for a med change. But I don't think you are anywhere near that.

Please call your doc. You don't have to suffer like this.

Amen

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 94228 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
lymeboy
Unregistered


Icon 1 posted            Edit/Delete Post   Reply With Quote 
It will get better eventually, hang in there....

I found that things like hot Chamomile tea with lemon, Green tea or even sucking on a lemon will reduce Herxes sometimes greatly and sometimes a little.

IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.